# SDR 07FDEA00406

- Difficulty date: February 9, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,674 hours, 23,301 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Misrepaired
- Location: Nr 7 Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS COMPOSITE REPAIR LOCATED ON THE LT WING, NR 7 SPOILER, LOWER SIDE OUTBD OF ACTUATOR.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA   APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER EA 6-5740-106682.  REPAIR EVALUATED AND CLASSIFIED AS PER GMM 6-2-100 AS "MAJOR".
